Über die Evolutoiden der Ellipse.

W. Wunderlich

Elemente der Mathematik (1955)

  • Volume: 10, page 37-40
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Wunderlich, W.. "Über die Evolutoiden der Ellipse.." Elemente der Mathematik 10 (1955): 37-40. <http://eudml.org/doc/140618>.

author = {Wunderlich, W.},
journal = {Elemente der Mathematik},
keywords = {analytic geometry, projective geometry},
pages = {37-40},
title = {Über die Evolutoiden der Ellipse.},
url = {http://eudml.org/doc/140618},
volume = {10},
year = {1955},

AU - Wunderlich, W.
TI - Über die Evolutoiden der Ellipse.
JO - Elemente der Mathematik
PY - 1955
VL - 10
SP - 37
EP - 40
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/140618
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.